# SDR HALA96120

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 508 - FOUND EMERGENCY EGRESS FLOOR LIGHTS, AFT CABIN DIM.  REPLACED AFT FLOOR BATTERY PACK.  OPS CHECK OK.  (M)
